# SDR GLBA2013013000166

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 35,330 hours, 44,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK AT FS 107 AND STRINGER 8R, FRAME CRACK PROTRUDING OUT OF RIVET, .5 INCH IN LENGTH.   REPAIRED IAW EO 13-1900-53-007.
